6 doctors weighed in:

I am having panic attacks. I do not have any meds. What can I do?  they are scarey.

6 doctors weighed in
Dr. Kevin Passer
Pediatrics - Psychiatry
2 doctors agree

In brief: Panic attacks

Panic attacks may occur without any real identifiable precipitant.
They often occur out of the blue. Treatment involves either medication or a type of talk therapy called cognitive behavioral therapy. There are medical/physical causes for panic attacks as well, these can be ruled-out with some lab tests. See a psychiatrist, preferably one board certified. Good luck.

In brief: Panic attacks

Panic attacks may occur without any real identifiable precipitant.
They often occur out of the blue. Treatment involves either medication or a type of talk therapy called cognitive behavioral therapy. There are medical/physical causes for panic attacks as well, these can be ruled-out with some lab tests. See a psychiatrist, preferably one board certified. Good luck.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Dr. Alan Jacobs
Neurology
2 doctors agree

In brief: You need a work up.

Question #1 is - why are you having panic attacks? These can occur as an inherited anxiety disorder, a type of epileptic seizure, a response to unopposed estrogen during a menstrual cycle, etc.
How to stop them depends on the answer.

In brief: You need a work up.

Question #1 is - why are you having panic attacks? These can occur as an inherited anxiety disorder, a type of epileptic seizure, a response to unopposed estrogen during a menstrual cycle, etc.
How to stop them depends on the answer.
Dr. Alan Jacobs
Dr. Alan Jacobs
Thank
Dr. David Hicks
Family Medicine

In brief: Be evaluated

Panic attacks can be firightening but gettin the propper diagnosis is most important.
Need to distinquish true panic rather than loss of copiong with high anxiety and depression. Youu need to see a physician.

In brief: Be evaluated

Panic attacks can be firightening but gettin the propper diagnosis is most important.
Need to distinquish true panic rather than loss of copiong with high anxiety and depression. Youu need to see a physician.
Dr. David Hicks
Dr. David Hicks
Thank
Read more answers from doctors